# SDR CA000606031

- Difficulty date: May 26, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Bolkms BO105C
- Aircraft time: 5,139 hours
- Engine: Allsn 250C20B
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: B232M
- Condition: Loose
- Location: Engine
- Component: Fire Detection
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) #1 FIRE WARNING LIGHT CAME ON IN CRUISE FLIGHT. PILOT RETARDED THROTTLE TO IDLE & RETURNED TO BASE. AIRCRAFT INSPECTED LOOSE WIRE ON DETECTOR FOUND, WIRE (MEET) TORQUED SYSTEM CHECKED & FOUND SERVICEABLE, AIRCRAFT RETURNED TO SERVICE.
